L 1 metric geometry of big cohomology classes
Annales de l'Institut Fourier, Volume 68 (2018) no. 7, pp. 3053-3086.

Suppose (X,ω) is a compact Kähler manifold of dimension n, and θ is closed (1,1)-form representing a big cohomology class. We introduce a metric d 1 on the finite energy space 1 (X,θ), making it a complete geodesic metric space. This construction is potentially more rigid compared to its analog from the Kähler case, as it only relies on pluripotential theory, with no reference to infinite dimensional L 1 Finsler geometry. Lastly, by adapting the results of Ross and Witt Nyström to the big case, we show that one can construct geodesic rays in this space in a flexible manner.

Soient X une variété Kählerienne compacte et θ une forme fermée qui représente une classe de cohomologie grosse. On introduit une métrique d 1 sur l’espace d’énergie finie 1 (X,θ), ce qui en fait un espace métrique géodésique complet. Cette construction s’appuie seulement sur la théorie du pluripotentiel et ne se réfère pas à la géométrie finsleriénne L 1 , et donc a priori elle est plus rigide par rapport à la construction analogue dans le cas Kählerien. Enfin, on adapte des résultats de Ross et Witt Nyström au cas d’une classe grosse pour montrer que l’on peut construire des rayons géodésiques dans cet espace de façon très flexible.

Published online:
DOI: 10.5802/aif.3236
Keywords: Kähler manifolds, pluripotential theory, Monge-Ampère energy classes, geodesic rays
@article{AIF_2018__68_7_3053_0,
     author = {Darvas, Tam\'as and Di Nezza, Eleonora and Lu, Chinh H.},
     title = {$L^1$ metric geometry of big cohomology classes},
     journal = {Annales de l'Institut Fourier},
     pages = {3053--3086},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {7},
     year = {2018},
     doi = {10.5802/aif.3236},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3236/}
}
TY  - JOUR
TI  - $L^1$ metric geometry of big cohomology classes
JO  - Annales de l'Institut Fourier
PY  - 2018
DA  - 2018///
SP  - 3053
EP  - 3086
VL  - 68
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3236/
UR  - https://doi.org/10.5802/aif.3236
DO  - 10.5802/aif.3236
LA  - en
ID  - AIF_2018__68_7_3053_0
ER  - 
%0 Journal Article
%T $L^1$ metric geometry of big cohomology classes
%J Annales de l'Institut Fourier
%D 2018
%P 3053-3086
%V 68
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3236
%R 10.5802/aif.3236
%G en
%F AIF_2018__68_7_3053_0
Darvas, Tamás; Di Nezza, Eleonora; Lu, Chinh H. $L^1$ metric geometry of big cohomology classes. Annales de l'Institut Fourier, Volume 68 (2018) no. 7, pp. 3053-3086. doi : 10.5802/aif.3236. https://aif.centre-mersenne.org/articles/10.5802/aif.3236/

[1] Arezzo, Claudio; Tian, Gang Infinite geodesic rays in the space of Kähler potentials, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Tome 2 (2003) no. 4, pp. 617-630 | Zbl: 1170.32312

[2] Bedford, Eric; Taylor, Bert A. The Dirichlet problem for a complex Monge–Ampère equation, Invent. Math., Tome 37 (1976) no. 1, pp. 1-44 | Zbl: 0315.31007

[3] Bedford, Eric; Taylor, Bert A. Fine topology, Šilov boundary, and (dd c ) n , J. Funct. Anal., Tome 72 (1987) no. 2, pp. 225-251 | Article | Zbl: 0677.31005

[4] Berman, Robert J. From Monge–Ampère equations to envelopes and geodesic rays in the zero temperature limit (2013) (https://arxiv.org/abs/1307.3008)

[5] Berman, Robert J.; Boucksom, Sébastien Growth of balls of holomorphic sections and energy at equilibrium, Invent. Math., Tome 181 (2010) no. 2, pp. 337-394 | Zbl: 1208.32020

[6] Berman, Robert J.; Boucksom, Sébastien; Eyssidieux, Philippe; Guedj, Vincent; Zeriahi, Ahmed Kähler–Einstein metrics and the Kähler–Ricci flow on log Fano varieties (2011) (https://arxiv.org/abs/1111.7158, to appear in J. Reine Angew. Math.)

[7] Berman, Robert J.; Boucksom, Sébastien; Guedj, Vincent; Zeriahi, Ahmed A variational approach to complex Monge–Ampère equations, Publ. Math., Inst. Hautes Étud. Sci., Tome 117 (2013), pp. 179-245 | Zbl: 1277.32049

[8] Berman, Robert J.; Boucksom, Sébastien; Jonsson, Mattias A variational approach to the Yau–Tian–Donaldson conjecture (2015) (https://arxiv.org/abs/1509.04561)

[9] Berman, Robert J.; Darvas, Tamás; Lu, Chinh H. Regularity of weak minimizers of the K-energy and applications to properness and K-stability (2016) (https://arxiv.org/abs/1602.03114, to appear in Ann. Sci. Éc. Norm. Supér.)

[10] Berndtsson, Bo A Brunn-Minkowski type inequality for Fano manifolds and some uniqueness theorems in Kähler geometry, Invent. Math., Tome 200 (2015) no. 1, pp. 149-200 | Zbl: 1318.53077

[11] Błocki, Zbigniew The complex Monge–Ampère operator in pluripotential theory, 1997 (http://gamma.im.uj.edu.pl/~blocki/publ/ln/wykl.pdf)

[12] Bloom, Thomas; Levenberg, Norman Pluripotential energy, Potential Anal., Tome 36 (2012) no. 1, pp. 155-176 | Zbl: 1235.32025

[13] Boucksom, Sébastien; Eyssidieux, Philippe; Guedj, Vincent; Zeriahi, Ahmed Monge–Ampère equations in big cohomology classes, Acta Math., Tome 205 (2010) no. 2, pp. 199-262 | Article | Zbl: 1213.32025

[14] Cegrell, Urban Pluricomplex energy, Acta Math., Tome 180 (1998) no. 2, pp. 187-217 | Zbl: 0926.32042

[15] Chen, Xiuxiong The space of Kähler metrics, J. Differ. Geom., Tome 56 (2000) no. 2, pp. 189-234 | Zbl: 1041.58003

[16] Chen, Xiuxiong; Cheng, Jingrui On the constant scalar curvature Kähler metrics, existence results (2018) (https://arxiv.org/abs/1801.00656)

[17] Chen, Xiuxiong; Sun, Song Calabi flow, geodesic rays, and uniqueness of constant scalar curvature Kähler metrics, Ann. Math., Tome 180 (2014) no. 2, pp. 407-454 | Zbl: 1307.53058

[18] Chen, Xiuxiong; Tang, Yudong Test configuration and geodesic rays, Differential geometry, mathematical physics, mathematics and society (I) (Astérisque) Tome 321, Société Mathématique de France, 2008, pp. 139-167 | Zbl: 1181.53058

[19] Darvas, Tamás The Mabuchi geometry of finite energy classes, Adv. Math., Tome 285 (2015), pp. 182-219 | Article | Zbl: 1327.53093

[20] Darvas, Tamás The Mabuchi completion of the space of Kähler potentials, Am. J. Math., Tome 139 (2017) no. 5, pp. 1275-1313 | Zbl: 1387.53095

[21] Darvas, Tamás Metric geometry of normal Kähler spaces, energy properness, and existence of canonical metrics, Int. Math. Res. Not., Tome 2017 (2017) no. 22, pp. 6752-6777 (erratum in ibid. 2017 (2017), no. 22, p. 7050) | Zbl: 07004487

[22] Darvas, Tamás Weak geodesic rays in the space of Kähler potentials and the class (X,ω), J. Inst. Math. Jussieu, Tome 16 (2017) no. 4, pp. 837-858 | Zbl: 1377.53092

[23] Darvas, Tamás Geometric pluripotential theory on Kähler manifolds (2019) (https://arxiv.org/abs/1902.01982)

[24] Darvas, Tamás; Di Nezza, Eleonora; Lu, Chinh H. Monotonicity of non-pluripolar products and complex Monge–Ampère equations with prescribed singularity, Anal. PDE, Tome 11 (2018) no. 8, pp. 2049-2087 | Zbl: 1396.32011

[25] Darvas, Tamás; Di Nezza, Eleonora; Lu, Chinh H. On the singularity type of full mass currents in big cohomology classes, Compos. Math., Tome 154 (2018) no. 2, pp. 380-409 | Zbl: 1398.32042

[26] Darvas, Tamás; He, Weiyong Geodesic rays and Kähler–Ricci trajectories on Fano manifolds, Trans. Am. Math. Soc., Tome 369 (2017) no. 7, pp. 5069-5085 | Zbl: 1366.53052

[27] Darvas, Tamás; Rubinstein, Yanir A. Kiselman’s principle, the Dirichlet problem for the Monge–Ampére equation, and rooftop obstacle problems, J. Math. Soc. Japan, Tome 68 (2016) no. 2, pp. 773-796 | Zbl: 1353.32039

[28] Darvas, Tamás; Rubinstein, Yanir A. Tian’s properness conjectures and Finsler geometry of the space of Kähler metrics, J. Am. Math. Soc., Tome 30 (2017) no. 2, pp. 347-387 | Zbl: 1386.32021

[29] Demailly, Jean-Pierre Complex analytic and differential geometry (2012) (https://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf)

[30] Di Nezza, Eleonora; Guedj, Vincent Geometry and topology of the space of Kähler metrics on singular varieties, Compos. Math., Tome 154 (2018) no. 8, pp. 1593-1632 | Zbl: 06944056

[31] Donaldson, Simon K. Symmetric spaces, Kähler geometry and Hamiltonian dynamics, Northern California symplectic geometry seminar (Translations. Series) Tome 2, American Mathematical Society, 1999, pp. 13-33 | Zbl: 0972.53025

[32] Guedj, Vincent The metric completion of the Riemannian space of Kähler metrics (2014) (https://arxiv.org/abs/1401.7857)

[33] Guedj, Vincent; Lu, Chinh H.; Zeriahi, Ahmed Plurisubharmonic envelopes and supersolutions (2017) (https://arxiv.org/abs/1703.05254)

[34] Guedj, Vincent; Zeriahi, Ahmed Intrinsic capacities on compact Kähler manifolds, J. Geom. Anal., Tome 15 (2005) no. 4, pp. 607-639 | Zbl: 1087.32020

[35] Guedj, Vincent; Zeriahi, Ahmed The weighted Monge–Ampère energy of quasiplurisubharmonic functions, J. Funct. Anal., Tome 250 (2007) no. 2, pp. 442-482 | Article | Zbl: 1143.32022

[36] Guedj, Vincent; Zeriahi, Ahmed Degenerate complex Monge–Ampère equations, EMS Tracts in Mathematics, Tome 26, European Mathematical Society, 2017, xxiv+472 pages | Zbl: 1373.32001

[37] Kiselman, Christer O. Partial Legendre transformation for plurisubharmonic functions, Invent. Math., Tome 49 (1978), pp. 137-148 | Zbl: 0378.32010

[38] Lu, Chinh H.; Nguyen, Van-Dong Degenerate complex Hessian equations on compact Kähler manifolds, Indiana Univ. Math. J., Tome 64 (2015) no. 6, pp. 1721-1745 | Zbl: 1341.32033

[39] Mabuchi, Toshiki Some symplectic geometry on compact Kähler manifolds I, Osaka J. Math., Tome 24 (1987), pp. 227-252 | Zbl: 0645.53038

[40] Nyström, David Witt Monotonicity of non-pluripolar Monge–Ampère masses (2017) (https://arxiv.org/abs/1703.01950)

[41] Phong, Duong H.; Sturm, Jacob Regularity of geodesic rays and Monge–Ampère equations, Proc. Am. Math. Soc., Tome 138 (2010) no. 10, pp. 3637-3650 | Zbl: 1205.31004

[42] Rockafellar, R. Tyrrell Convex analysis, Princeton University Press, 1970, xviii+451 pages | Zbl: 0193.18401

[43] Ross, Julius; Nyström, David Witt Analytic test configurations and geodesic rays, J. Symplectic Geom., Tome 12 (2014) no. 1, pp. 125-169 | Zbl: 1300.32021

[44] Semmes, Stephen Complex Monge–Ampère and symplectic manifolds, Am. J. Math., Tome 114 (1992) no. 3, pp. 495-550 | Zbl: 0790.32017

[45] Yau, Shing-Tung On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, Commun. Pure Appl. Math., Tome 31 (1978), pp. 339-441 | Zbl: 0369.53059

Cited by Sources: